# SDR 2009F00034

- Difficulty date: May 5, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N88YA
- Make and model: Piper PA-31-350
- Aircraft serial: 317552088
- Aircraft time: 9,831 hours
- Engine: Lyc TIO540*
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 4004009
- Condition: Corroded
- Location: Rudder
- Part time: 9,831 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 2003-24-07, INSPECTION OF RUDDER TORQUE TUBE, FOUND EXTENSIVE CORROSION INSIDE OF TUBE.  NEW MFG KIT TO REPAIR TUBE WAS ORDERED.   RUDDER RIBS WHERE NOT AFFECTED.
